# SDR SWIA200616551

- Difficulty date: April 1, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 5,664 hours, 3,637 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MSG.  REPLACED RT BPSU IAW MM 27-52-03.  OPERATIONAL CHECK GOOD.
